Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 824819, 20 pages
http://dx.doi.org/10.1155/2012/824819
Research Article

Numerical Solution of Stochastic Hyperbolic Equations

1Department of Mathematics, Fatih University, 34500 Istanbul, Turkey
2Department of Applied Mathematics and Informatics, Magtymguly Turkmen State University, Ashgabat, Turkmenistan

Received 30 March 2012; Revised 25 May 2012; Accepted 27 May 2012

Academic Editor: Valery Covachev

Copyright © 2012 Necmettin Aggez and Maral Ashyralyyewa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [9 citations]

The following is the list of published articles that have cited the current article.

  • Allaberen Ashyralyev, Ulker Okur, Allaberen Ashyralyev, and Ulker Okur, “Numerical solution of the stochastic parabolic equation with the dependent operator coefficient,” vol. 1676, pp. 020004, . View at Publisher · View at Google Scholar
  • Zilal Direk, and Maksat Ashyraliyev, “Finite difference method for the semilinear integral-differential equation of the hyperbolic type,” vol. 1676, pp. 020048, . View at Publisher · View at Google Scholar
  • Abdullah Said Erdogan, and Ali Ugur Sazaklioglu, “A note on the numerical solution of an identification problem for observing two-phase flow in capillaries,” Mathematical Methods in the Applied Sciences, 2013. View at Publisher · View at Google Scholar
  • Ozgur Yildirim, Meltem Uzun, Ozgur Yildirim, and Meltem Uzun, “High order of accuracy stable difference schemes for the approximate solution of the multipoint NBVP for the hyperbolic equation,” International Conference on Analysis and Applied Mathematics (icaam 2014), vol. 1611, pp. 305–309, 2014. View at Publisher · View at Google Scholar
  • Allaberen Ashyralyev, Sueda Nur Tekalan, Abdullah Said Erdogan, Allaberen Ashyralyev, Sueda Nur Tekalan, and Abdullah Said Erdogan, “On a first order partial differential equation with the nonlocal boundary condition,” International Conference on Analysis and Applied Mathematics (icaam 2014), vol. 1611, pp. 369–373, 2014. View at Publisher · View at Google Scholar
  • Allaberen Ashyralyev, and Rahat Prenov, “Finite-difference method for the hyperbolic system of equations with nonlocal boundary conditions,” Advances in Difference Equations, vol. 2014, no. 1, pp. 26, 2014. View at Publisher · View at Google Scholar
  • Zilal Direk, Maksat Ashyraliyev, Zilal Direk, and Maksat Ashyraliyev, “Finite difference method for the semilinear integral-differential equation of the hyperbolic type,” Advancements In Mathematical Sciences (Ams 2015), vol. 1676, 2015. View at Publisher · View at Google Scholar
  • Ozgur Yildirim, and Meltem Uzun, “On Third Order Stable Difference Scheme for Hyperbolic Multipoint Nonlocal Boundary Value Problem,” Discrete Dynamics in Nature and Society, vol. 2015, pp. 1–16, 2015. View at Publisher · View at Google Scholar
  • A. Ashyralyev, J. Pastor, S. Piskarev, and H. A. Yurtsever, “Second Order Equations in Functional Spaces: Qualitative and Discrete Well-Posedness,” Abstract and Applied Analysis, vol. 2015, pp. 1–63, 2015. View at Publisher · View at Google Scholar